| Model Number |
1430US |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is used for treatment not diagnosis.The ventricular assist system is indicated for use as a bridge to cardiac transplantation and destination therapy in patients who are at risk of death from refractory end-stage left ventricular heart failure.The system is designed for in-hospital and out-of-hospital settings.Continuation of medical devices: evolut pro-29-us valve implanted on: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the ventricular assist device (vad) controller ac adapter does not provide power.The ac adapter was exchanged.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
As received, (b)(4) passed external visual inspection and functional testing.No failure was detected.If information is provided in the future, a supplemental report will be issued.